Alert archive / Utah / High Wind Warnings in 2022

High Wind Warning 5, NWS Salt Lake City, UT

April 9, 2022Carbon County, Emery County, Sevier County, Utah

NWS Salt Lake City, UT issued this high wind warning at Apr 9, 2022, 6:24 PM MDT for Carbon County, Emery County, Sevier County, Utah. It was in force for 15 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 9, 2022, 6:24 PM MDT (00:24 UTC)
Expired
Apr 10, 2022, 8:54 AM MDT
In force
15 hr
Issued by
NWS Salt Lake City, UT

Counties Carbon County, UT, Emery County, UT, Sevier County, UT

The radar

The Cedar City radar (KICX), 234 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 9:45 PM MDTNON-TSTM WND GST 581 Sw Orangeville, UTORANGEVILLE CSDU

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 0.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2022-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2022-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3045 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

428 
WWUS75 KSLC 100024
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
624 PM MDT Sat Apr 9 2022

UTZ120-100830-
/O.UPG.KSLC.WI.Y.0015.000000T0000Z-220410T1900Z/
/O.NEW.KSLC.HW.W.0005.220410T0024Z-220410T1600Z/
Castle Country-
Including the cities of Price, Castle Dale, and Emery
624 PM MDT Sat Apr 9 2022

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM MDT SUNDAY...

* WHAT...Northwest winds 35 to 45 mph with gusts in excess of 60 
  mph.

* WHERE...Castle Country, mainly along the SR-10 corridor
  including Orangeville, Ferron, Clawson, Emery, Castle Dale and
  Huntington. 

* WHEN...Until 10 AM MDT Sunday. Expect the highest winds between
  10 PM this evening and 6 AM Sunday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...The highest winds are expected along the
  SR-10 corridor. Gusts to 55 mph can be expected in the Price
  area. Winds will be weaker for eastern portions of Castle
  Country.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

UTZ127-128-131-100200-
/O.CON.KSLC.WI.Y.0015.000000T0000Z-220410T0200Z/
Bryce Canyon Country-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Bryce Canyon City, Kanab, Escalante, 
Big Water, and Bullfrog
624 PM MDT Sat Apr 9 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...West winds 25 to 30 mph with gusts up to 45 mph.

* WHERE...Bryce Canyon Country, South Central Utah and Glen 
  Canyon Recreation Area/Lake Powell.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ114-100830-
/O.CON.KSLC.WI.Y.0015.000000T0000Z-220410T1900Z/
Western Uinta Basin-
Including the cities of Duchesne and Roosevelt
624 PM MDT Sat Apr 9 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MDT SUNDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Western Uinta Basin.

* WHEN...Until 1 PM MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ123-100830-
/O.CON.KSLC.WI.Y.0015.220410T0500Z-220410T1500Z/
Lower Washington County-
Including the cities of St George, Hurricane, and Ivins
624 PM MDT Sat Apr 9 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM MDT SUNDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Lower Washington County mainly near Blackridge Canyon
  and the Beaver Dam Mountains.

* WHEN...From 11 PM this evening to 9 AM MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
3 follow-up statements
440 
WWUS75 KSLC 100156
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
756 PM MDT Sat Apr 9 2022

UTZ127-128-131-100300-
/O.EXP.KSLC.WI.Y.0015.000000T0000Z-220410T0200Z/
Bryce Canyon Country-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Bryce Canyon City, Kanab, Escalante, 
Big Water, and Bullfrog
756 PM MDT Sat Apr 9 2022

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

Occasional wind gusts to 45 mph can be expected near high-based
showers through 10 PM, however the threat for widespread gusts in
excess of 45 mph has diminished. The wind advisory will be allowed
to expire.

$$

UTZ120-101000-
/O.CON.KSLC.HW.W.0005.000000T0000Z-220410T1600Z/
Castle Country-
Including the cities of Price, Castle Dale, and Emery
756 PM MDT Sat Apr 9 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM MDT SUNDAY...

* WHAT...Northwest winds 35 to 45 mph with gusts in excess of 60 
  mph.

* WHERE...Castle Country, mainly along the SR-10 corridor 
  including Orangeville, Ferron, Clawson, Emery, Castle Dale and 
  Huntington.

* WHEN...Until 10 AM MDT Sunday. Expect the highest winds 
  between 10 PM this evening and 6 AM Sunday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...The highest winds are expected along the 
  SR-10 corridor. Gusts to 55 mph can be expected in the Price 
  area. Winds will be weaker for eastern portions of Castle 
  Country.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

UTZ114-101000-
/O.CON.KSLC.WI.Y.0015.000000T0000Z-220410T1900Z/
Western Uinta Basin-
Including the cities of Duchesne and Roosevelt
756 PM MDT Sat Apr 9 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MDT SUNDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Western Uinta Basin.

* WHEN...Until 1 PM MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ123-101000-
/O.CON.KSLC.WI.Y.0015.220410T0500Z-220410T1500Z/
Lower Washington County-
Including the cities of St George, Hurricane, and Ivins
756 PM MDT Sat Apr 9 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM MDT SUNDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Lower Washington County mainly near Black Ridge Canyon 
  and the Beaver Dam Mountains.

* WHEN...From 11 PM this evening to 9 AM MDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
243 
WWUS75 KSLC 101000
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
400 AM MDT Sun Apr 10 2022

UTZ120-101600-
/O.CON.KSLC.HW.W.0005.000000T0000Z-220410T1600Z/
Castle Country-
Including the cities of Price, Castle Dale, and Emery
400 AM MDT Sun Apr 10 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM MDT THIS
MORNING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Castle Country.

* WHEN...Until 10 AM MDT this morning.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...The highest winds are expected along the
  SR-10 corridor. Gusts to 45 mph can be expected in the Price 
  area. Winds will be weaker for eastern portions of Castle 
  Country.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

UTZ114-101900-
/O.CON.KSLC.WI.Y.0015.000000T0000Z-220410T1900Z/
Western Uinta Basin-
Including the cities of Duchesne and Roosevelt
400 AM MDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MDT THIS
AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Western Uinta Basin.

* WHEN...Until 1 PM MDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ123-101500-
/O.CON.KSLC.WI.Y.0015.000000T0000Z-220410T1500Z/
Lower Washington County-
Including the cities of St George, Hurricane, and Ivins
400 AM MDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Lower Washington County mainly near Black Ridge Canyon 
  and the Beaver Dam Mountains.

* WHEN...Until 9 AM MDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
132 
WWUS75 KSLC 101454
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
854 AM MDT Sun Apr 10 2022

UTZ120-101600-
/O.CAN.KSLC.HW.W.0005.000000T0000Z-220410T1600Z/
Castle Country-
Including the cities of Price, Castle Dale, and Emery
854 AM MDT Sun Apr 10 2022

...HIGH WIND WARNING IS CANCELLED...

Locally breezy west northwest winds will continue this morning,
with gusts up to near 45 mph. These winds are below Warning 
thresholds, therefore the High Wind Warning is cancelled. 

$$

UTZ114-101600-
/O.CAN.KSLC.WI.Y.0015.000000T0000Z-220410T1900Z/
Western Uinta Basin-
Including the cities of Duchesne and Roosevelt
854 AM MDT Sun Apr 10 2022

...WIND ADVISORY IS CANCELLED...

Winds have dropped below Advisory thresholds, therefore the Wind 
Advisory is cancelled.

$$

UTZ123-101600-
/O.CAN.KSLC.WI.Y.0015.000000T0000Z-220410T1500Z/
Lower Washington County-
Including the cities of St George, Hurricane, and Ivins
854 AM MDT Sun Apr 10 2022

...WIND ADVISORY IS CANCELLED...

Winds have dropped below Advisory thresholds, therefore the Wind 
Advisory is cancelled.

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Apr 9, 3:40 PM MDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 9, 3:40 PM MDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
340 PM MDT Sat Apr 9 2022

.SYNOPSIS...A cold front continues to progress southward today,
bringing gusty winds and cooler temperatures. A significant
winter storm is expected Monday night into Wednesday, with
unsettled and cold conditions continuing through the week.

&&

.SHORT TERM (Through 00Z Tuesday)...A cold front is tracking
through Utah this afternoon with strong southwest and westerly
flow out ahead of the boundary in south and eastern Utah and
northerly flow in its wake. Wind gusts of 52 mph have already been
observed at Fremont Junction with gusts expected to peak this
afternoon into the early evening hours before sunset across south-
central Utah, Lake Powell areas and Bryce Canyon and as a result
wind advisories will remain in effect through 8 pm. West to
northwest winds look to persist this afternoon through Sunday
morning behind the frontal passage across Castle Country and the
western Uinta Basin though a short period where winds are not
quite as strong are possible near sunset. Wind gusts in these
areas look to peak overnight into Sunday morning. Wind advisories
are thus in effect for these areas as well and will continue into
tomorrow. A new wind advisory has been issued for Washington
County as increasing northerly winds are expected late tonight
into early Sunday morning. Wind gusts of 40 to 55 mph are
forecast. Look for improved wind conditions headed into Sunday
afternoon across much of the region before the next onslaught of
windy conditions arrive Monday afternoon associated with the next
impactful area of low pressure.

A slight chance for rain and snow showers remains in the forecast
this evening across portions of northern and central Utah with
dropping snow levels below 5,000 feet. Precipitation amounts
remain light in any given rain shower that may develop though
potential snowfall amounts in the western Uintas of around 1/2
inch of snow are possible this evening. Temperatures tomorrow
morning will be right near the freezing mark along the Wasatch
Front with just a few degrees warmer Monday morning. Max
temperatures Monday are expected to be fairly warm at or around
60 degrees, a trend that won't stick around long even for the day
as temperatures will very quickly plummet that day with a cold
frontal passage and impacts from the next broad area of low
pressure. Chances for precipitation are expected to begin with
this low across northern Utah and southwest Wyoming Monday morning
as rain the valleys and snow in the mountains a very complex snow
level forecast throughout the day.

.LONG TERM (After 00Z Tuesday)...A return to winter-like conditions
remains in the offing during the extended portion of the forecast.
One key change compared to previous forecasts is that the NWP suite
has converged on the idea of a surface low track across central
Idaho Monday night into Tuesday. This idea is well-clustered among
available deterministic and ensembles systems. This reduces the
likelihood of the earlier possibility of enhanced deformation snow
across northern UT during this event, although we'll continue to
monitor trends as we get close to the event. Otherwise, the
overarching theme of the forecast in the extend remains the same:
unsettled conditions and much below average through the period.

At the start of the period on Monday evening, the center of the low
is forecast to be near Pendleton, OR, with a trailing surface front
nearing the northwest corner of UT by this time. Forcing for ascent
will increase Monday evening as northern UT and southwest WY will
reside beneath the left-exit region of a cyclonically-curved jet. At
the same, low to mid-level frontogenesis will be on the increase. As
a result, models unilaterally develop an increasingly consolidated
NE-SW oriented band of precipitation across northern Utah and SW
Wyoming during the late afternoon and early evening hours. This band
then slowly propagates south and eastward through the remainder of
the evening and overnight while anchoring on the northern and
central mountains. Weak warm advection on Monday will result in an
across the board increase in temps of about 10F when compared to
Sunday. Therefore, precipitation will begin as rain for most
locations generally at or below 7,000 ft elevation. Given modest
vertical motions and good wet-bulb potential/adiabatic cooling, snow
levels will drop to valley floors across northern valleys and the
Wasatch Front beneath this band. Perhaps the largest source of
uncertainty during this time is how quickly this process occurs. At
SLC for example, the range in solutions between available models
suggests this changeover can occur as early as 6PM Monday to as late
as 3-6AM Tuesday morning. Have taken the middle of the road approach
here for now, but it is possible that an earlier changeover to snow
may occur should more aggressive cooling of the column occur. Father
south in Provo, the changeover should occur a couple of hours later.
Even farther south towards Cedar City, models suggest rain/snow at
the onset followed by a quick changeover to snow shortly after
midnight Monday night/Tuesday morning. Snow accumulations will be
initially limited by warm surface conditions. However, a sustained
period of at least moderate snow appears possible, and moderate
rates should have little trouble at overcoming antecedent warm
conditions, especially on grassy areas. Across SW Wyoming and
northern valleys, residents are likely to wake up to a fresh coat of
snow. While NBM probabilities for 0.1" of snow at SLC Monday night
into Tuesday morning are 72%, all GEFS and ECMWF ensemble members
generate some snow, so there's likely room for this probability to
increase.

Sustained westerly flow through the day Tuesday should favor a
continuation of orographically-enhanced precipitation, especially
for higher terrain areas that tend to be favored in this flow
regime. These showers will likely also extend down to east benches
and possibly valleys as well. With 700mb temperatures forecast in
the -12C to -13C range, an isolated rumble of thunder can't be ruled
out in the afternoon. An additional source of uncertainty is the
presence of a mid-level dry slot that is depicted to slide across
northern Utah from west to east from late Monday night into Tuesday
morning. This could serve to limit accumulations for a period of
time. Otherwise, with the gradual loss of forcing through the
afternoon, snow will gradually become less organized and more
showery in nature.

Orographically-enhanced snow showers are forecast to continue across
northern UT high terrain areas Tuesday night and Wednesday while
gradually decreasing in coverage/intensity through the day. Another
source of uncertainty is the potential for Great Salt Lake
enhancement, and it is plausible that the lake could contribute some
additional snow shower activity through this period, with details
becoming more clear as we get closer.

On Wednesday, the trough will begin to lift out, resulting in a
period of mainly dry conditions save for a few, isolated northern UT
snow showers. These quieter conditions are forecast to linger into
Thursday. With clearing skies and sub-freezing low temperatures
expected for much of the area outside of lower Washington County
Tuesday-Thursday morning, vulnerable vegetation may be susceptible
to these cold temperatures.

From late week into next weekend, the majority of the NWP suite
depicts the presence of another trough. There remains a high amount
of uncertainty regarding the details, however. Two scenarios appear
to be emerging, with one favoring a slower, deeper trough
propagating across the western CONUS next weekend, while the second
scenario favors a more progressive, weaker system.

&&

.AVIATION...KSLC...Northwest flow, with periodic gusts reaching
around 20 knots is expected through 06Z. Winds will taper off
around 06Z and generally be less than 10 knots through 15Z. Models
bring a slight chance for winds to switch to southeast closer to
sunrise. What's likely is some variance in direction, but with
speeds generally 5 knots or less. Scattered to broken cloud cover
is expected, with ceilings well into VFR range. Northwest flow
will prevail from around 15Z through much of the day.

REST OF UTAH AND SOUTHWEST WYOMING...Ceilings are expected to be
scattered or broken through the TAF period in southwest Wyoming and
northern Utah, but remain in VFR range. Mostly clear conditions are
expected elsewhere. Northwest winds will taper off during the
evening, with the exception of portions of Castle Country, lower
Washington County, and the Uinta Basin, where gusts over 45 mph are
expected. Winds will be lighter Sunday. Expect west or northwest
flow, with gusts reaching 25 knots for southwest Wyoming and much of
Utah.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Wind Advisory until 1 PM MDT Sunday for UTZ114-120.

     Wind Advisory from 11 PM this evening to 9 AM MDT Sunday for
     UTZ123.

     Wind Advisory until 8 PM MDT this evening for UTZ127-128-131.

WY...None.
&&

SHORT TERM...NDeSmet
LONG TERM...ADeSmet
AVIATION...Wilson

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:22 AM MDTWinter Storm WatchSLCBox Elder, Cache, Davis, Duchesne, Juab, Morgan and 6 more11 hr
Apr 10, 3:09 PM MDTHigh Wind WarningSLCBeaver, Carbon, Emery, Garfield, Iron, Juab and 6 more37 hr
Apr 10, 3:09 PM MDTWind AdvisorySLCBeaver, Box Elder, Carbon, Duchesne, Emery, Garfield and 14 more39 hr
Apr 10, 3:15 PM MDTWinter Storm WarningSLCBox Elder, Cache, Davis, Duchesne, Juab, Morgan and 6 more60 hr
Apr 10, 3:15 PM MDTWinter Weather AdvisorySLCCarbon, Duchesne, Emery, Juab, Millard, Salt Lake and 5 more60 hr

Nearby

High Wind Warnings in Utah, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.